# SDR W6JA20201014040

- Difficulty date: October 14, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N144PK
- Make and model: Gulstm GIV
- Aircraft serial: 1210
- Aircraft time: 15,095 hours, 6,302 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 1159SCAV3689
- Part serial: 0943
- Condition: Failed
- Location: Main
- Part time: 4,425 hours, 1,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FAULT WAS TROUBLESHOT TO A FAILED LEFT BATTERY CHARGER, THE BATTERY CHARGER WAS REMOVED AND REPLACED WITH A REPAIRED UNIT, PER GULFSTREAM MAINTENANCE MANUAL PROCEDURES, WITH SATISFACTORY OPERATIONAL CHECKS COMPLETED AND NO FURTHER DISCREPANCY.  ALL WORK PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
